Heart rate sat down - 71, heart rate 10mins after standing 94. Is this pots?

More workup. Heart rate increases from standing in normal people, but increases even more in people with pots. There are other symptoms associated in addition to the increase in heart rate. Hope you are following up with a doctor.

Related Questions

Sat down heart rate 47, ran upstairs 150. BP 124/72 age 23. Not athlete. Have dysautonomia POTS. No symptoms at hr 47. Why so low? Had ecgs, echos etc

All normal. It's not abnormal to have a heart rate of 47 while relaxed and at rest, especially if you're taking a beta blocker which, if you have POTS, I assume you are. Running anywhere, and especially up stairs, will signal your heart to beat more forcefully and faster to increase cardiac output to meet your metabolic demands. Max HR at your age is 200, so you're not even close. Sounds healthy to me. Read more...

My heart rate when I sit down is 55-60 and then when I rise up its 85-98. Do I have POTS?

Not necessarily. What you describe is orthostatic intolerance. There are other things besides POTS that can cause this. You are on a medication, Verapamil, that can effect heart rate and blood pressure, so this symptom might be from the medication. Other things that cause the heart rate to go up like this include: dehydration and mitral valve prolapse. You should see your doctor for further workup. Read more...

I have pots. Todaywhen I got up heart rate was fast and didn't slow down all the way when I laid down. Then had to go potty. Normal 20min later. Worry?

No. You don't necessarily have to worry. The dysfunction of your autonomic nervous system accounts for a lot of irregularities. If it happens repeatedly then let your cardiologist know. Medication may need adjusted. . Read more...
POTS. The Tachycardia on standing is obviously expected given your diagnosis. I dont know how long it normally takes for your hear rate to normalize after standing but if this was longer than usual, it may be due to anxiety as well. Bowel movement stimulates the vagal response which normally lowers heart rate. If the prolonged tachycardia upon standing continues or worsens, see your cardiologist. Read more...

Is it normal for my heart rate to go from 50-60 BPM when laying down to 90-110 BPM upon standing? How can you differentiate between pots and anxiety?

POTS vs anxiety. See your physician to be evaluated. Your orthostatic vital signs will be measured to help determine whether you have reproducible orthostasis. In the meantime, stay well hydrated and take your time shifting positions. Use relaxation techniques for anxiety. Keep a long of the frequency of these events and take them when you see your physician. http://www.medscape.com/viewarticle/717904. Read more...

I think I have pots, when I stand how much should my heart rate go up and how long until it goes down again? Resting is usually 60-70 then stand90-100

It may or may not. Further assessment is needed to confirm that diagnosis. That increase in heart rate can be caused by anxiety, pots, dehydration, etc. Read more...
R/O secondary cause. Postural orthostatic tachycardia syndrome(pots). Autonomic nervous system dysfunction. Most common in women than men. Mostly between 15 to 50. Usually after virus syndrome, giving birth, after surgery, trauma, chemotherapy etc. Common in teenagers. Hr will rise 30 from resting and BP may drop 10 mmhg. Usually improved within 15 mins. Associated with near fainting symptoms. R/o secondary causes. Read more...

I have pots. Today, I can't get my heart rate to go below 100-120, even if I lie down. My BP is around 100/70 even with my heart rate. I also feel weak. I started taking florinef earlier, but it has had no effect yet. Is it okay for pots?

Continue with what. U r doing, increase your water and salt intake and increase your physical activity hoping that these would increase your blood pressure. Take care! http://www.ninds.nih.gov/disorders/postural_tachycardia_syndrome/postural_tachycardia_syndrome.htm. http://podcasts.mayoclinic.org/2008/04/23/postural-orthostatic-tachycardia-syndrome-pots/. Read more...
Need more. You may require more medications and lifestyle modifications from my experience it usually takes more than one med to control pots, avoid hot weather, drink plenty of fluids, wear compression stockings, talk to your dr. If you are not improving. Read more...
Tachycardia. Low blood pressure in the absence of symptoms like dizziness has no bad effects pots if correctly DX will drop pressure on standing incresed heart. Rate can be due to anxiety or lack of fluids drnk a lot of fluids and if not symptomatic donot check your blood pressure if not happy check with md about small doses of b blockers. Read more...

I have POTS, Heart rate has slowed down. BUT now I'm worried that 120-124 beats at 150watts is too slow. I feel fine doing 25 min. Ride? A week ago it would be closer to 130-135 for similar. Only symprtom is a little dizzy after, some times few palps

Dysautonomia. POTS syndrome causes different symptoms alleviated by avoidance of stimulants, ensuring hydration, using magnesium, vitamin D & omega fish oils (www.cardiamin.com, use code: CMC), low dose beta blockers e.g. propranolol 5 to 10mg 2 to 3 times daily and SSRIs e.g. citalopram 5 to 10mg daily. Read Dr. Ronald Hoffman’s MVP book (www.Amazon.com) and visit www.dysautonomiainternational.com. Read more...